Erratum to: “Marginalist and efficient values for TU games‿ [Math. Social. Sci. 38 (1) (1999) 45–54]

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

The main result of my paper ``Marginalist and efficient values'' published in Math. Social. Sci. (1999) 38, 4554, is not correct. Example (i, b), given in the proof of Theorem 4, of a non-marginalist, efficient, and monotonic value possessing the null-player property in fact appears to be a marginalist one and, therefore, presents a counterexample to Theorem 2. It turns out that Lemma1 being correct and which, moreover, arose just as a tool for proving Theorem 1 is not applicable to the case of marginalist and efficient values possessing the null-player property.
Original languageUndefined
Pages (from-to)285-286
Number of pages2
JournalMathematical social sciences
Volume57
Issue number2
DOIs
Publication statusPublished - 2009

Keywords

  • IR-88070
  • EWI-24042

Cite this